Vol. 23, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 299: 1
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Relative functor representability

John Lauchlin MacDonald

Vol. 23 (1967), No. 2, 311–319
Abstract

This paper deals with the general problem of determining conditions under which the representability of a given functor G: A −→ Ens implies the representability of a subfunctor F : B−→ Ens of the restriction of G to a subcategory B of A. With suitable conditions on A and B a set of necessary and sufficient conditions for the representability of such a functor F can be obtained. A few examples are given which indicate the connection between this case of relative or induced representability and universal algebra.

Mathematical Subject Classification
Primary: 18.10
Milestones
Received: 15 March 1966
Revised: 28 June 1966
Published: 1 November 1967
Authors
John Lauchlin MacDonald